# SDR GTIA9901019

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Misaligned
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MHV - REPLACEMENT VERTICAL UPPER CENTER PANEL PN 9911940-403 ATTACH HOLES DO NOT ALIGN WITH AIRCRAFT STRUCTURE.  FABED IN REF TO DC9 SRM 51-10 MANUFACTURED FOLLOWING ITEMS.  2 EACH CHANNELS 1 EA RT.  1 EACH LT.  2 INCH Z-CLIPS, 1 EACH RT, 1 EACH LT.  2 BULKHEAD REPAIR ANGLES, 1 EACH RT.  1 EACH LT.  HEAT TREATED AND AGED AS REQUIRED.  SUPPLIED TO AIRCRAFT FOR FIT AND INSTALL ON WO A092-B10-N062.  (X)
